MAUDE Adverse Event Report: Arthrex, Inc. Ø9X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. Ø9X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø9X 20MM BC IF SCRW, VENTED
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Granuloma (1876); Swelling/ Edema (4577)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 14-aug-2026, a sales representative reported via email that a patient who underwent an acl reconstruction on (b)(6) 2025 developed a caseating granuloma at the tibial screw site.The procedure involved a btb acl reconstruction utilizing an ar-4020c-07 fastthread biocomposite interference screw (7 x 20 mm) in the femur and an ar-4020c-09 fastthread biocomposite interference screw (9 x 20 mm) in the tibia.The reported reaction was localized to the tibial site associated with the ar-4020c-09 screw.No issues were reported with the ar-4020c-07 screw implanted in the femur.Additional information was received on 19-aug-2026: follow-up information was received from the surgeon.The surgeon reported that the first signs and symptoms were observed in (b)(6) 2026 and consisted of painful swelling.The surgeon further reported that the diagnosis of a caseating granuloma was based on mri findings and operative findings.Cyst formation was reportedly identified, and the surgeon suspected the screw contributed to the granuloma because the reaction was localized to the screw location.The surgeon reported that pathology and culture results showed no evidence of infection.Infection was reportedly ruled out based on the absence of clinical signs of infection and negative culture results.The granuloma was surgically removed.The arthrex implants were not removed, and screw remnants remain in the tibia and femur.No revision surgery is planned to remove the tibial screw.No device was removed or retained for evaluation.At the time of follow-up, the surgeon reported that the patient was approximately one-week post-treatment, and no ongoing symptoms or residual effects had been reported to date.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Ø9X 20MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50497111
Report Number1220246-2026-04521
Device Sequence Number16100130
Product Code MAI
UDI-Device Identifier00888867276970
UDI-Public(01)00888867276970(11)250623(17)290531(10)15454391
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberØ9X 20MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4020C-09
Device Lot Number15454391
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown